Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Allergic reaction on face after applying olive oil. Cure?

I HAD RUBBED OLIVE OIL ON MY FACE FOR 3 DAYS. NOW IT SEEMS LIKE I HAVE AN ALLERGIC REACATION MY SKIN IS RED SWOLLEN ITCHING AND PEELING AND BURNING. FOR THE IST DAYD AND AND A HALF I JUST LET IT ALONE. NOW I STARTED TO USE COLD CREAM TO WASH WITH AND A VITAMIN E CREAM TO SOOTHE MY SKIN (IT S NOT ANY BETTER). WHAT SHOULD I DO? THANKS NELL
Asked On : Tue, 17 Apr 2012
Answers:  2 Views:  673
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear manjot..,
Thanks for choosing HCM..,
Why U are using all creams on Ur face..,
It will damage and produce peeling effect..,
1) Apply 1% Clidamycin cream....on face daily..,
2) Cao..Evion 400 mg daily morning times..,
3) Tab doxycycline 100 mg daily afternoon ..,
thanQ
Answered: Sun, 10 Jun 2012
I find this answer helpful
General & Family Physician Dr. Shreya Kunder's  Response
Hi,
The medicine you are taking will reduce your hair on your face. however there is a chance that it will grow back when you stop the medicine. Has your doctor told you what is the reason you have this excessive facial hair.
You may need to test some hormones in your body to find out why you have excess facial hair. If everything is normal then it may be idiopathic hirsuitism ( where there is no definite cause). Laser removal of facial hair is the only permanent treatment for hirsuitism. The medicines you are taking will reduce hair growth but maybe temporary.
take care
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor